# SDR AWXA200300516

- Difficulty date: April 26, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 43,090 hours, 19,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53470410208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON EXTERNAL SKIN BETWEEN FRAMES 60 AND 61, AT BL 0, UNDER ANTENNA CUTOUT.  MAINTENANCE CUT OUT CORROSION ON EXTERNAL SKIN BETWEEN FRAMES 60 AND 61, AT BL 0; FABRICATED A DOUBLER; INSTALLED REPAIR PART IAW A320 SRM 53-00-11 PG 203, 208, 210-212 FIG 203.
